# SDR AU000215

- Difficulty date: March 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Pitot/Static
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PITOT HEAT WIRING INSULATION BURNT. WIRING IS LOCATED INSIDE ACCESS PANEL 3104L IN THE NOSE WHEEL WELL.
